Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Periods came late. White discharge, cramps, backache, bloating after intercourse. Reason?

Hi I came on my period on the 2nd came off 4/5 days later a weeks and a little bit on, I had intercourse on Sunday monrning, yesterday I had some white discharge aswell as today but today iv got belly cramps and backache , and bloating , iv got spots aswell I only normally get them when I come on so I don t know what this could be, can u help?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Radiologist 's  Response
Apr 2014
Hello
Thanks for writing to HCM

Some females have irregular periods some times and it shouldn't make you worried.
It is not dangerous at all, but certain conditions may be associated with it like stress,diet,PCOD, exercise,contraceptive pills etc.
White discharge should be treated as it may be fungal infection. You can try clotrimazole tablets for vaginal use for 7 days at bed time.
For backache ,you can take analgesics and if symptoms persists further investigation like X-rays etc. should be taken.

Take Care
Dr.Indu Bhushan
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions